Alert archive / Wyoming / Red Flag Warnings in 2019

Red Flag Warning 7, NWS Riverton, WY

August 25, 2019Lincoln County, Sublette County, Sweetwater County, Wyoming

NWS Riverton, WY issued this red flag warning at Aug 25, 2019, 2:07 PM MDT for Lincoln County, Sublette County, Sweetwater County, Wyoming. It took effect at Aug 26, 2019, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 25, 2019, 2:07 PM MDT (20:07 UTC)
In effect from
Aug 26, 2019, 12:00 PM MDT
Expired
Aug 26, 2019, 8:00 PM MDT
In force
8 hr
Issued by
NWS Riverton, WY

Counties Lincoln County, WY, Sublette County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 144 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2019-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2019-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3103 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

615 
WWUS85 KRIW 252007
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
207 PM MDT Sun Aug 25 2019

WYZ279-260815-
/O.NEW.KRIW.FW.W.0007.190826T1800Z-190827T0200Z/
/O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
Sweetwater County/Rock Springs BLM/Flaming Gorge NRA-
207 PM MDT Sun Aug 25 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY...

The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect through 8 pm MDT this evening and again 
from noon to 8 PM MDT Monday.

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Southwest WY...Fire Weather Zone 279.

* WIND: West 20 to 30 mph. Expect some wind gusts of up to 50 mph
  this afternoon and early evening.

* HUMIDITY: As low as 12 percent.

* COUNTIES AFFECTED: 
  In Southwest WY...Sweetwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ277-260815-
/O.EXT.KRIW.FW.W.0006.000000T0000Z-190827T0200Z/
Lincoln and Uinta Counties/Lower Elevations-
207 PM MDT Sun Aug 25 2019

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT MONDAY...

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Southwest WY...Fire Weather Zone 277.

* WIND: West 15 to 25 mph. Expect some wind gusts of up to 45 mph 
  this afternoon and early evening.

* HUMIDITY: As low as 15 percent.

* COUNTIES AFFECTED: 
  In Southwest WY...Uinta.
  In West Central WY...Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ288-414>416-260200-
/O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
East Wind River Mountains/South Shoshone NF-
Salt and Wyoming Ranges/West Zone Bridger Teton NF-
North Zone Bridger Teton NF and Grand Teton NP-
West Wind River Mountains/East Zone Bridger Teton NF-
207 PM MDT Sun Aug 25 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY Fire Zone....288.
  In Northwest WY Fire Zone....415.
  In West Central WY Fire Zones...414...416.

* WIND: West 15 to 25 mph with gusts up to 45 mph.

* HUMIDITY: As low as 17 percent.

* COUNTIES AFFECTED: 
  In Central WY...Fremont.
  In North Central WY...Park.
  In West Central WY...Lincoln...Sublette...Teton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ278-260200-
/O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
Upper Green River Basin/Rock Springs BLM-
207 PM MDT Sun Aug 25 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In West Central WY...Fire Weather Zone 278.

* WIND: West 20 to 30 mph with gusts up to 45 mph.

* HUMIDITY: As low as 13 percent.

* COUNTIES AFFECTED: 
  In Southwest WY...Sweetwater.
  In West Central WY...Lincoln...Sublette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ289-260200-
/O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
Granite/Green/Ferris/Rattlesnake Mountains-
207 PM MDT Sun Aug 25 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY...Fire Weather Zone 289.

* WIND: West 20 to 30 mph with gusts up to 45 mph.

* HUMIDITY: As low as 12 percent.

* COUNTIES AFFECTED: 
  In Central WY...Fremont...Natrona.
  In Southwest WY...Sweetwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ283-260200-
/O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
Upper Wind River Basin/Wind River Basin-
207 PM MDT Sun Aug 25 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY...Fire Weather Zone 283.

* WIND: West 15 to 25 mph with gusts up to 45 mph.

* HUMIDITY: As low as 12 percent.

* COUNTIES AFFECTED: 
  In Central WY...Fremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ280-300-260200-
/O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
Natrona County/Casper BLM-Casper Mountain-
207 PM MDT Sun Aug 25 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY...Fire Weather Zones 280 and 300.

* WIND: West 10 to 20 mph with gusts up to 35 mph.

* HUMIDITY: As low as 11 percent.

* COUNTIES AFFECTED: 
  In Central WY...Natrona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
4 follow-up statements
271 
WWUS85 KRIW 260141
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
741 PM MDT Sun Aug 25 2019

WYZ279-261345-
/O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
/O.CON.KRIW.FW.W.0007.190826T1800Z-190827T0200Z/
Sweetwater County/Rock Springs BLM/Flaming Gorge NRA-
741 PM MDT Sun Aug 25 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT 
MONDAY...

* IMPACTS: Low Humidities and Gusty Winds could result in fires 
  spreading quickly and having erratic fire behavior. 

* AFFECTED AREA: 
  In Southwest WY...Fire Weather Zone 279.

* WIND: West 15 to 25 mph with gusts up to 35 mph.

* HUMIDITY: 10 to 14 percent.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ288-414>416-260245-
/O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
East Wind River Mountains/South Shoshone NF-
Salt and Wyoming Ranges/West Zone Bridger Teton NF-
North Zone Bridger Teton NF and Grand Teton NP-
West Wind River Mountains/East Zone Bridger Teton NF-
741 PM MDT Sun Aug 25 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Humidity values will continue to rise this evening, however winds
will remain gusty through midnight.

$$

WYZ278-260245-
/O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
Upper Green River Basin/Rock Springs BLM-
741 PM MDT Sun Aug 25 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Humidity values will continue to rise this evening, however winds
will remain gusty through midnight.

$$

WYZ289-260245-
/O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
Granite/Green/Ferris/Rattlesnake Mountains-
741 PM MDT Sun Aug 25 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Humidity values will continue to rise this evening, however winds
will remain gusty through midnight.

$$

WYZ283-260245-
/O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
Upper Wind River Basin/Wind River Basin-
741 PM MDT Sun Aug 25 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Humidity values will continue to rise this evening, however winds
will remain gusty through midnight.

$$

WYZ280-300-260245-
/O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/
Natrona County/Casper BLM-Casper Mountain-
741 PM MDT Sun Aug 25 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Humidity values will continue to rise this evening, however winds
will remain gusty through midnight.

$$

WYZ277-261345-
/O.CON.KRIW.FW.W.0006.000000T0000Z-190827T0200Z/
Lincoln and Uinta Counties/Lower Elevations-
741 PM MDT Sun Aug 25 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY...

* IMPACTS: Low Humidities and Gusty Winds could result in fires 
  spreading quickly and having erratic fire behavior. 

* AFFECTED AREA: 
  In Southwest WY...Fire Weather Zone 277.

* WIND: Northwest 15 to 25 mph with gusts up to 30 mph.

* HUMIDITY: 12 to 15 percent.

* COUNTIES AFFECTED: 
  In Southwest WY...Uinta.
  In West Central WY...Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
280 
WWUS85 KRIW 260815
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
215 AM MDT Mon Aug 26 2019

WYZ277-270200-
/O.CON.KRIW.FW.W.0006.000000T0000Z-190827T0200Z/
Lincoln and Uinta Counties/Lower Elevations-
215 AM MDT Mon Aug 26 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Southwest WY...Fire Weather Zone 277.

* WIND: Northwest 15 to 25 mph with gusts up to 30 mph.

* HUMIDITY: 12 to 15 percent.

* COUNTIES AFFECTED: 
  In Southwest WY...Uinta.
  In West Central WY...Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ279-270200-
/O.CON.KRIW.FW.W.0007.190826T1800Z-190827T0200Z/
Sweetwater County/Rock Springs BLM/Flaming Gorge NRA-
215 AM MDT Mon Aug 26 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Southwest WY...Fire Weather Zone 279.

* WIND: West 15 to 25 mph with gusts up to 30 mph.

* HUMIDITY: 10 to 14 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
525 
WWUS85 KRIW 261836
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
1236 PM MDT Mon Aug 26 2019

WYZ278-270200-
/O.EXA.KRIW.FW.W.0007.000000T0000Z-190827T0200Z/
Upper Green River Basin/Rock Springs BLM-
1236 PM MDT Mon Aug 26 2019

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect until 8 PM MDT this evening.

* IMPACTS: Low Humidities and Strong Gusty Winds will create
  erratic fire behavior and new fire starts. At around 12 noon, the
  Big Piney Marbleton Airport reported a wind gust of 32 mph along
  with a relative humidity of 13 percent.

* AFFECTED AREA: 
  In West Central WY...Fire Weather Zone 278.

* WIND: Northwest 10 to 20 mph with gusts up to 30 mph.

* HUMIDITY: As low as 12 percent.

* COUNTIES AFFECTED: 
  In Southwest WY...Sweetwater.
  In West Central WY...Lincoln...Sublette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ277-270200-
/O.CON.KRIW.FW.W.0006.000000T0000Z-190827T0200Z/
Lincoln and Uinta Counties/Lower Elevations-
1236 PM MDT Mon Aug 26 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Southwest WY...Fire Weather Zone 277.

* WIND: Northwest 5 to 15 mph with gusts up to 25 mph.

* HUMIDITY: As low as 12 percent.

* COUNTIES AFFECTED: 
  In Southwest WY...Uinta.
  In West Central WY...Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ279-270200-
/O.CON.KRIW.FW.W.0007.000000T0000Z-190827T0200Z/
Sweetwater County/Rock Springs BLM/Flaming Gorge NRA-
1236 PM MDT Mon Aug 26 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities and Strong Gusty Winds will create 
  erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Southwest WY...Fire Weather Zone 279.

* WIND: Northwest 5 to 15 mph with gusts up to 25 mph.

* HUMIDITY: As low as 11 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
966 
WWUS85 KRIW 270158
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
758 PM MDT Mon Aug 26 2019

WYZ278-270300-
/O.EXP.KRIW.FW.W.0007.000000T0000Z-190827T0200Z/
Upper Green River Basin/Rock Springs BLM-
758 PM MDT Mon Aug 26 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Winds have subsided and humidity has risen above critical levels.
Thus, the warning will be allowed to expire.

$$

WYZ277-270300-
/O.EXP.KRIW.FW.W.0006.000000T0000Z-190827T0200Z/
Lincoln and Uinta Counties/Lower Elevations-
758 PM MDT Mon Aug 26 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Winds have subsided and humidity has risen above critical levels.
Thus, the warning will be allowed to expire.

$$

WYZ279-270300-
/O.EXP.KRIW.FW.W.0007.000000T0000Z-190827T0200Z/
Sweetwater County/Rock Springs BLM/Flaming Gorge NRA-
758 PM MDT Mon Aug 26 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Winds have subsided and humidity has risen above critical levels.
Thus, the warning will be allowed to expire.

$$

http://weather.gov/riverton

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 25, 11:00 AM MDT, 3 hours 7 minutes earlier.

Area forecast discussion, Aug 25, 11:00 AM MDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1100 AM MDT Sun Aug 25 2019

.SHORT TERM...Sunday through Tuesday night

Once again, the main concern for today will be fire concerns. And
this looks like the highest danger of the days this week. A cold
front will drop out of Montana and move into northern Wyoming later
this morning. Ahead of the front, with the tightening pressure
gradient and much of central and southern Wyoming moving into the
right front quadrant of the jet, breezy to windy conditions will
develop. As for high winds, 700 millibar winds do not look strong
enough. However, combined with humidity that could drop to around 10
percent in some areas, Red Flag Conditions look likely for many
areas. Given strong winds, we did add the Wind River Mountains to
the warning as well. As for the chance of precipitation, a weak
disturbance is riding across Montana early this morning. I can't
rule out a stray shower over northern Johnson County early but this
would be it until about early afternoon. The chance of showers and
thunderstorms will increase this afternoon and especially this
evening across the north as the front passes through. Most of the
upper level support should remain east of the area. The Storm
Prediction Center does have a marginal risk into eastern Johnson
County but this may be overdone. We do have showers there and
isolated thunder, and this may last into later Sunday night before
the upper level support shifts eastward.

Monday at this point looks quieter. With cooler air moving into the
area, fire conditions should improve somewhat East of the Divide and
in northwestern Wyoming. Winds will also decrease somewhat. Relative
humidity will remain very low though. However, across the south
critical fire conditions remain a good possibility. I could see the
Red Flag Warning continued for Monday, but this would only be in
southern Wyoming. Otherwise, expect a cooler day, especially East of
the Divide where it will actually feel sort of autumn like. A couple
of models have some splotches of QPF over the northern mountains,
but amounts are only 0.01 and with a dry air mass in place we
ignored them.

On Tuesday, a bubble of high pressure will build over the area. This
will finally shut the wind off for all areas so no fire highlights
for anyone despite humidity remaining low. This also looks to be the
coolest day of the three with even the lower elevations east of the
Divide possibly remaining in the lower 70s for highs and possibly
the 60s in a few locations.

.LONG TERM...Wednesday through Sunday

A dry northwest flow will occur Wednesday ahead of a ridge over the
West Coast. After a relatively cool start to the work week,
temperatures will rebound to seasonal to above average temps on
Wednesday. A ridge over the West Coast is progged to flatten by
Thursday with weak waves pulling across the northern Rockies
Thursday and Friday. At the same time, a cold front is expected to
push south, east of the Divide late Thursday into Thursday night.
This front looks to remain quasi-stationary along the Divide Friday
before washing out Saturday. There will be chances of convection
mainly along and east of the Divide Thursday and Friday. An upper-
level jet couplet pulling across the area Thursday night and Friday
could enhance this area of precipitation.

Global models are now showing a ridge developing next weekend with
the Labor Day weekend being dry and warm.

On the fire weather aspect, elevated to critical conditions look to
continue at times mainly over the southwest through the extended.

&&

.AVIATION...18Z Issuance

VFR conditions will occur through the period at the terminal sites.
Windy conditions will be common at the terminal sites this afternoon
into the evening hours. KCOD and KWRL will not see as much wind.
Isolated showers and storms will occur over northern WY after 21Z
through 03Z, with lingering showers and storms in Johnson
county until 06Z.

&&

.FIRE WEATHER...

...Red Flag Warning in effect for much of central and southern
Wyoming...

A cold front will drop southward across Wyoming today. A combination
of low humidity and a gusty west to southwest wind will bring
critical fire weather to much of central and southern Wyoming today.
As the front moves in isolated showers and thunderstorms will be
possible in northeastern areas, especially in Johnson County.
Humidity will fall to around 10 percent at times in portions of
central and southern Wyoming. Mixing and smoke dispersal will range
from good in the north to excellent in western, central and southern
Wyoming. There should be some improvement in conditions on Monday.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 10 AM this morning to 8 PM MDT this
evening for WYZ277>280-283-288-289-300-414>416.

&&

SHORT TERM...Hattings
LONG TERM...Murrell
AVIATION...AR
FIRE WEATHER...Hattings
Hazardous weather outlook, Aug 25, 2:34 AM MDT, 11 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
234 AM MDT Sun Aug 25 2019

WYZ001>020-022>030-261200-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
234 AM MDT Sun Aug 25 2019

...Red Flag Warnings for Central and Southwest Wyoming Today...

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight.

Critical fire weather for much of central and southern Wyoming.
Please see Red Flag Warning and forecasts for details.

Isolated evening thunderstorms in Johnson County.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...Elevated to critical fire weather conditions will
continue in southern Wyoming.

Wednesday...Elevated to critical fire conditions over central and
southwest Wyoming.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 4:36 PM MDTSpecial Weather StatementRIWBig Horn24 min
Aug 25, 5:02 PM MDTSpecial Weather StatementRIWBig Horn28 min
Aug 25, 5:31 PM MDTSpecial Weather StatementRIWWashakie29 min
Aug 25, 5:58 PM MDTSpecial Weather StatementRIWJohnson32 min

Nearby

Red Flag Warnings in Wyoming, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.